# SDR 2DYA20170605001

- Difficulty date: May 16, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N796JM
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 65,880 hours, 29,260 cycles
- Engine: Rroyce RB211524*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LAMP.
